Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bugmenot

Amoxicillin, Clindamycin - Tiny Pimples, Help?

I won't stop breaking out, so I've finally decided to ditch the regimen after 14+ months and see my derm again. I hadn't been there for 2 years.

He gave me Amoxicillin 875mg 2x a day -- strong, I know!

and Clindamycin gel to be applied 1x or 2x a day.

I've been taking these medications for 2 weeks now, and this morning I noticed dozens of tiny bumps/pimples all over my forehead. Has this ever happened to anyone else? I haven't changed my makeup or face wash, so I think it's related to my medication.

I'm going to call my derm on Monday, but just curious if anyone else has experienced this problem and what it is--they don't appear to be whiteheads. They're only visible if I tilt my head in bright light.. then I can see the tiny bumps all over.

....It's really gross! I don't wanna go out for fear someone thinks I'm part reptile!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×